# SDR SWAA2022021670370

- Difficulty date: February 8, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-10. PANEL 551FB AFT SUPPORT CLIP CRACKED OFF ABOUT 2 FEET O/B OF I/B END. / [01] REMOVED AND REPLACED PNL 551 FB AFT SUPPORT CLIP CRACKED WITH A NEW SUPPORT CLIP P/N 287A9152-23; A TAG# WN7755. IAW SRM 51-40-02-OG-0; IPC # 57-50-00-38.;[02] VERIFIED ITEM 1 AUDIT C/W
